# SDR IXXA0400092S

- Difficulty date: May 26, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Damaged
- Location: Te Flap
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT INBD FLAP HAS INTERIM REPAIR ON UPPER PLATING, STA XW 89.000.  REPAIRS WERE ACCOMPLISHED BY PERFORMING THE FOLLOWING REPAIRS IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 57-7-1 PG 2 FIG 1.  REMOVED UPPER PLATING IAW DC8 SRM 51-1-21 PG 1.  FABRICATED NEW PLATING IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 57-7-1 PG 2 FIG 1.  CLEANED, TREATED AND PRIMED INNER FACE OF NEW PLATING IAW DC8 SRM 51-1-8B.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21 PG 1.
